# SDR ASOA20120924107

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 28,165 hours, 15,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 21L CORRODED (LOCAL LEVEL 2) FRMS 12-13.  MX PERFORMED REPAIR OF STRINGER 21L BETWEEN FRM 12-13 IAW SRM 53-00-03 FIG 202.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
